# SDR P5CA2018091100262

- Difficulty date: September 2, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 25,775 hours, 3,777 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX LT BS 1241 CANED PRESSURE BULKHEAD MOST O/B FIXED FAIRING SEAL RETAINER FOUND CRACK. FX LT BS 1241 FIXED FAIRING SEAL RETAINER PN 149U7255-31 REPAIRED IAW RI NO RI-57-00-13013 REV A. THIS REPAIR IS A PERMANENT REPAIR.
